# SDR DALA13010889243

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 30,728 hours, 27,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E, LOWER INBD FIXED PANEL, AFT STIFFENER IS DEEPLY CHAFED.  REMOVED CORROSION ON WING T/E.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 57-00-01, FIG 3.  CUTOUT DAMAGED AREA.  FABRICATED, DRILLED INSTALLED DOUBLER AND FILLER IAW 51-70-01 FIG 1, 51-10-01 FIG 2, 57-20-03 FI 5, 51-30-02, 51-30-01.
